# SDR AALA202304248974

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 80,251 hours, 10,568 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PILOT CREW BUNK ENTRY DOOR DIFFICULT TO OPEN FROM FLIGHT DECK SIDE. RESECURED INSIDE DOOR KNOB; LUBED FLOOR LOCKING ASSEMBLY AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 25-29-01.
